On the geometry of non-classical curves

Nenhuma Miniatura disponível

Data

1992-03-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Tipo

Artigo

Direito de acesso

Acesso restrito

Resumo

In this paper we relate the numerical invariants attached to a projective curve, called the order sequence of the curve, to the geometry of the varieties of tangent linear spaces to the curve and to the Gauss maps of the curve. © 1992 Sociedade Brasileira de Matemática.

Descrição

Palavras-chave

Idioma

Inglês

Como citar

Boletim da Sociedade Brasileira de Matemática, v. 23, n. 1-2, p. 79-91, 1992.

Itens relacionados

Financiadores